# SDR ASAA2021091735972

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 50,343 hours, 15,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2645
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 69,317 hours, 36,622 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RIGHT PACK LIGHT ILLUMINATED WENT OUT WITH MASTER RECALL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-53 TASK 820. FOUND TCV FAULT. REMOVED AND INSTALLED NEW RIGHT TCV PER B737-800 AMM 21-51-10/401, INSTALLATION TEST PASSED. NO FAULTS FOUND. GROUND VERIFICATION SUCCESSFUL.
